# SDR CA030624004

- Difficulty date: May 6, 2003
- Submitted: August 18, 2003
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Squat Switch
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER LANDING GEAR WAS SELECTED UP, LANDING GEAR WAS STILL DOWN INDICATING 3 GREEN AND 3 RED LIGHTS. TRIED TO RECYCLE THE GEAR ONCE WITHOUT SUCCESS. RETURNED FOR A NORMAL LANDING. PASSENGERS WHERE BRIEFED IN THE AIR AND ON GROUND.  HARNESS ASSY WOW SWITCH ON NOSE WHEEL CENTERING REPLACED.
